MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER
Model Number 110201050003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the blood return is inconsistent and occasionally has blood leakage when connected to the blue hub.
 
Additional Manufacturer Narrative
Based on the results of the investigation including batch record review, archive sample analysis, and risk assessment no abnormalities were identified in the production or quality control processes.All tested samples met the acceptance criteria per iso 80369-7:2021 requirements and showed no leakage or functional defects during testing.The reported issue could not be reproduced under controlled conditions, indicating that the event is isolated and not attributable to a manufacturing or design deficiency.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.

Brand Name
SOL-M
Common Device Name
SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key23988086
Report Number3014312726-2026-00001
Device Sequence Number4554471
Product Code FMI
UDI-Device Identifier00818392018158
UDI-Public(01)00818392018158(10)02103075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model Number110201050003
Device Lot Number02103075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown